Hail, Collier
- When
- June 20, 4:45 PM EST
- Where
- Collier County, Naples
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 26.133, -81.800
Reported by trained spotter.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 20, 12:46 PM EST, 3 hours 59 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 146 PM EDT TUE JUN 20 2006 .DISCUSSION...HIGH PRESSURE RIDGE TAKING UP RESIDENCE NEAR 31N THROUGH THE FCST PERIOD. A WEAK INVERTED TROUGH OR TROPICAL WAVE WILL MOVE WEST INTO SOUTH FLORIDA FROM THE BAHAMAS WEDNESDAY NIGHT THROUGH THURSDAY AND ANOTHER STRONGER ONE THROUGH THE CWA ON SUNDAY. CONVECTION WILL BE ENHANCED (NUMEROUS INTERIOR) AND MORE OF IT THURSDAY AND FRIDAY TO THE EAST OF THE FIRST TROUGH. WILL NOT TREND UP POPS FOR SUNDAY SINCE IT MAY BE TOO SOON. THERE WILL BE AN ABSENCE OF ANY STRONG HIGH PRESSURE OVER SOUTH FLORIDA THROUGH THE NEXT WEEK SO MID LEVEL TEMPS WILL BE COOL ENOUGH FOR AT LEAST SCATTERED THUNDERSTORMS INTERIOR AND WEST. && .MARINE...WINDS WILL BE UNDER 15 KNOTS SO SEAS WILL BE MAINLY 3 FEET OR LESS. THIS WILL MAKE FOR GOOD BOATING WEATHER. && .FIRE WEATHER...MINIMUM RHS WILL MAINLY BE GREATER THAN 45 PERCENT EVERY AFTERNOON SO NO CONCERNS HERE. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 89 78 89 / 20 30 20 40 FORT LAUDERDALE 78 90 79 89 / 20 30 20 40 MIAMI 79 90 79 89 / 20 30 20 40 NAPLES 74 91 75 91 / 20 30 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && 18
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 518 AM EDT TUE JUN 20 2006 FLZ063-066>075-210930- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 518 AM EDT TUE JUN 20 2006 ...A FEW STRONG STORMS POSSIBLE INTERIOR AND GULF COAST THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: STRONG HEATING AND SEA BREEZE CONVERGENCE THIS AFTERNOON WILL ALLOW FOR THUNDERSTORM DEVELOPMENT ACROSS THE AREA, MOST NUMEROUS AND STRONGEST OVER INTERIOR SECTIONS OF SOUTH FLORIDA. THE STORMS WILL MOVE TOWARDS THE GULF COAST LATE IN THE AFTERNOON INTO THE EARLY EVENING HOURS. WIND: THE STRONGEST STORMS COULD CONTAIN GUSTY WINDS OF UP TO 50 MPH THIS AFTERNOON AND EVENING. HAIL: THE STRONGEST STORMS COULD CONTAIN HAIL UP TO DIME SIZE THIS AFTERNOON AND EVENING. FLOODING: A FEW STORMS WILL CONTAIN HEAVY DOWNPOURS WHICH COULD CAUSE MINOR FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL AFFECT THE AREA EACH DAY, FAVORING INTERIOR AND GULF COASTAL LOCATIONS EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO. DG
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
240 PM EDT TUE JUN 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TORNADO 2 S SOUTH BAY 26.63N 80.72W
06/20/2006 PALM BEACH FL LAW ENFORCEMENT
TORNADO OF UNKNOWN INTENSITY SPOTTED BY LAW ENFORCEMENT
IN A FIELD AROUND THE 800 BLOCK OF US 27 BETWEEN SOUTH
BAY AND BELLE GLADE.
&&
TWSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 305 PM EDT TUE JUN 20 2006 FLZ066-201930- HENDRY FL- 300 PM EDT TUE JUN 20 2006 ...STRONG THUNDERSTORM APPROACHING EASTERN HENDRY COUNTY... AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF ROTENBERGER WILDLIFE AREA...MOVING SOUTHWEST AT 15 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. THIS STORM IS ALSO CAPABLE OF PRODUCING A FEW FUNNEL CLOUDS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES BY. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS...AND REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE. THEY WILL RELATE THE INFORMATION TO THE NATIONAL WEATHER SERVICE IN MIAMI FLORIDA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 325 PM EDT TUE JUN 20 2006 FLZ067-202015- PALM BEACH WESTERN FL- 325 PM EDT TUE JUN 20 2006 ...STRONG THUNDERSTORM APPROACHING US 27 OVER NORTH CENTRAL GLADES COUNTY... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF LAKEPORT MOVING WEST TO SOUTHWEST AT 15 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. THIS STORM CAN ALSO PRODUCE SMALL HAIL...AND HEAVY RAINFALL. MOTORISTS ALONG US 27 IN NORTHERN CENTRAL GLADES COUNTY CAN EXPECT VISIBILITIES TO FALL BELOW 1 MILE IN THE STORM...AND SHOULD USE CAUTION WHILE DRIVING THROUGH THE STORM. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
SPECIAL WEATHER STATEMENT...CORRECTION FOR COUNTY LOCATION NATIONAL WEATHER SERVICE MIAMI FL 345 PM EDT TUE JUN 20 2006 FLZ063-202015- NORTH CENTRAL GLADES FL- 345 PM EDT TUE JUN 20 2006 ...STRONG THUNDERSTORM APPROACHING US 27 OVER NORTH CENTRAL GLADES COUNTY... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF LAKEPORT MOVING WEST TO SOUTHWEST AT 15 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. THIS STORM CAN ALSO PRODUCE SMALL HAIL...AND HEAVY RAINFALL. MOTORISTS ALONG US 27 IN NORTHERN CENTRAL GLADES COUNTY CAN EXPECT VISIBILITIES TO FALL BELOW 1 MILE IN THE STORM...AND SHOULD USE CAUTION WHILE DRIVING THROUGH THE STORM. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 448 PM EDT TUE JUN 20 2006 FLZ069-070-202145- EASTERN COLLIER FL-WESTERN COLLIER FL- 448 PM EDT TUE JUN 20 2006 ...STRONG THUNDERSTORMS APPROACHING WESTERN COLLIER COUNTY... AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF MARCO ISLAND TO 11 MILES SOUTH OF IMMOKALEE...MOVING WEST AROUND 10 MPH. THE PRIMARY IMPACTS FROM THESE THUNDERSTORMS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. THESE STRONG STORMS CAN ALSO PRODUCE SMALL HAIL...AND LOCALLY HEAVY RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED BY THESE STRONG STORMS THROUGH 545 PM EDT ARE ROYAL PALM HAMMOCK...GOLDEN GATES AREA...ORANGE TREE...MARCO ISLAND...AND SOUTH NAPLES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
The Miami radar (KAMX), 150 km away, was scanning. The volume nearest the first event began at 21:45 UTC.
1 hail. Local standard time, as filed.
Reported by trained spotter.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510979.